# SDR 96ZZZM1138

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING DESCENT AISLE EGRESS LIGHTS AT SEAT ROWS 15 THROUGH 17 ILLUMINATED.  FOUND POWER SUPPLY BATTERY PACK WEAK, MFG P/N 5822-2.  REPLACED POWER SUPPLY BATTERY PACK AND EGRESS LIGHT SYSTEM, OPERATION CHECKED NORMAL.
